MAUDE Adverse Event Report: COVIDIEN 12ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON

COVIDIEN 12ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON
Model Number 1181200777
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that they had difficulty attaching the 12ml syringes to the braun #490402 extension set.
 
Additional Manufacturer Narrative
A device history record could not be reviewed because a lot number could not be provided by the customer.A product analysis was unable to be completed as to date no samples or pictures have been provided.Precluding any further information or evidence there is not enough information at this time to determine with any confidence what likely caused the reported issue.Potential root causes for the issue are: mold damage, misaligned threading or issues with the port on the braun #490402 ext.Set.If additional information or evidence becomes available, the complaint will be reopened and the root cause reassessed.This issue has been determined to be an isolated event.The product should be inspected prior to use for any damage.Based on existing controls, and the complaint history, neither corrective nor preventive actions are warranted at this time.

Brand Name
12ML SYRINGE LUER LOCK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key9818525
Report Number1424643-2020-00572
Device Sequence Number19604730
Product Code FMF
UDI-Device Identifier10884521010000
UDI-Public10884521010000
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1181200777
Device Catalogue Number1181200777
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date03/11/2020
Supplement Report FDA Received Date04/24/2020
Patient Sequence Number1